# SDR AALA20140814003

- Difficulty date: August 14, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 61,502 hours, 9,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EMER SLIDE LIGHT AFT INOPERATIVE.  REPLACED LAMP FOR LT WING AFT EMER SLIDE LIGHT.  OPERATIONS CHECKED NORMAL.
